# SDR YENA20091008136

- Difficulty date: October 8, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 839 hours, 467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT MESSAGE ON EICAS, AT MAINTENANCE SERVICE.  REPLACED CHAFED WIRE W102-04104 IAW WPM 20-41-10 AND CONNECTOR J1711 IAW WPM 20-50-10 FROM STATIC INVERTER.  OPS CHECK OK AIRCRAFT RETURNED TO SERVICE.
